MathSciNet Relay Station
MathSciNet bibliographic data
MR1192970 11Y16 (11-04 15A06 15A33)
Coppersmith, Don Solving homogeneous linear equations over ${\rm GF}(2)$ via block Wiedemann algorithm. Math. Comp. 62 (1994), no. 205, 333–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement